Some results on cordiality labeling of generalized Jahangir graph

Roslan Hasni, S. Matarneh, Almothana Azaizeh

Abstract


In this paper we consider the cordiality of a generalized Jahangir graph $J_{n,m}$. We give sufficient condition for $J_{n,m}$ to admit (or not admit) the prime cordial labeling, product cordial labeling and total product cordial labeling.

Keywords


Generalized Jahangir graph; Prime cordial labeling, Product cordial labeling; Total product cordial labeling

Full Text:

PDF

References


K. Ali, E.T. Baskoro and I. Tomescu, On the Ramsey number of paths and Jahangir graph $J_{3,m}$, The 3rd International Conference on 21st Century Mathematics, GC University Lahore, Pakistan, 2007.

I. Cahit, Cordial graphs: a weaker version of graceful and harmonious graphs, Ars Combin., 23(1987) 201--207.

J.A. Gallian, A dynamic survey of graph labeling, The Electronic Journal of Combinatorics 5, vol. 18, p. DS6, 2011.

Z.B. Gao, G.Y. Sun, Y.N. Zhang, Y. Meng and G.C. Lau, Product cordial and total product cordial labelings of $P^{m}_{n+1}$, Journal of Discrete Mathematis, Volume 2015, Article ID 512696, 6 pages.

H. Kwong, S.M. Lee and H.K. Ng, On product cordial index sets and friendly index sets of 2-regular graphs and generalized wheels, Acta Math. Sinica, English Series, 28(4)(2012), 661--674.

H. Kwong, S.M. Lee and H.K. Ng, On product cordial index sets of cylinders, Congressus Numerantium, 206(2010), 139--150.

D. A. Mojdeh and A. N. Ghameshlou domination in Jahangir graph $J_{2,m}$ Int. J. Contemp. Math. Sciences, 2(24)(2007), 1193--1199.

M. Sundaram, R. Ponraj and S. Somasundram, Prime cordial labeling of graphs, Journal of Indian Academy of Mathematics, 27(2)(2005), 373-390.

M. Sundaram, R. Ponraj and S. Somasundram, Product cordial labeling of graphs, Bulletin of Pure and Applied Science (Mathematics and Statistics), 23(2004), 155--163.

M. Sundaram, R. Ponraj and S. Somasundram, Total product cordial labeling of graphs, Bulletin of Pure and Applied Science (Mathematics and Statistics), 25(1)(2006), 199--203.

M. Sundaram, R. Ponraj and S. Somasundram, Some results on total product cordial labeling of graphs, Indian Academy of Mathematics, 28(2)(2006), 309--320.

A. Tout, A.N. Dabboucy and K. Howalla, Prime labeling of graphs, National Academy Science Letter, 11(1982), 365--368.

S.K. Vaidya and P.L. Vihol, Prime cordial labeling for some cycle related graphs, International Journal of Open Problems in Computer Science and Mathematics, 3(5)(2010), 223--232.

S.K. Vaidya and P.L. Vihol, Prime cordial labeling for some graphs, Modern Applied Sciences, 4(8)(2010), 119--126.

S.K. Vaidya and N.H. Shah, Some new results on prime cordial labeling, ISRN Combinatorics, Volume 2014, Article ID 607018, 9 pages.

S.K. Vaidya and C.M. Barasara, Edge product cordial labeling of graphs, Journal of Mathematical and Computational Science, 2(5)(2012), 1436--1450.

S.K. Vaidya and C.M. Barasara, Total edge product cordial labeling of graphs, Malaya Journal of Matematik, 3(1)(2013), 55--63.

D.B. West, Introduction to Graph Theory, 2nd Edition, Prentice Hall, USA, 2001.




DOI: http://dx.doi.org/10.19184/ijc.2017.1.2.1

Refbacks

  • There are currently no refbacks.


ISSN: 2541-2205

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

View IJC Stats